MathSciNet Relay Station
MathSciNet bibliographic data
MR1252807 35Q53 (35-04)
Li, Zhi Bin; Wang, Ming Liang Travelling wave solutions to the two-dimensional KdV-Burgers equation. J. Phys. A 26 (1993), no. 21, 6027–6031.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement